# SDR USAA001707

- Difficulty date: October 10, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER SPLICE CRACKED .375 INCH, STATION 908, STRINGER 4L CIRCUMFERENTIAL SPLICE.  REPAIRED PER SRM 51-10-01.  (M)
